# SDR NACA20020063

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6
- Aircraft serial: 44596
- Aircraft time: 35,034 hours
- Engine: Pwa R2800CB3
- Engine time: 2,471 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Nr 6 Cylinder
- Part time: 2,471 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE PRECATIONARY SHUT DOWN DUE TO DOUBLE SHORTED SECONDARY.  REPLACED NR 3 ENGINE NR 6 CYLINDER FRONT AND REAR SPARK PLUGS. (CERAMICS BROKEN)
